# SDR CALA2018031300898

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447U13
- Condition: Corroded
- Location: Bs 1445.6-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT LBL 7.55 FROM BS 1445.6 TO 1500 HAS CORROSION AT MULTIPLE AREAS.  REMOVED & REPLACED THE FLOOR SUPPORT IAW DWG 146N5390, REV C, AND SRM 51-40-02, PAR 4, PG 2-3 & PAR 7, PG 6-7.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53, AD 1, DET V.
